MAUDE Adverse Event Report: UNKNOWN DRIVE; TRANSFER BENCH

UNKNOWN DRIVE; TRANSFER BENCH
Model Number 12005KD-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bath safety device.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.A follow-up report will be filed when we receive new information.The end-user was in rehab and was administered mind-altering pain killer medication.He was placed on a bath bench.After he was soaped, they instructed him to slide forward and then attempted to lift him from the chair.At some point while on the chair, his left testicle became caught in an opening in the chair.He was lifted from by his left testicle reportedly causing severe and permanent injury to him, including to his scrotum, testis and male genitalia.

Brand Name
DRIVE
Common Device Name
TRANSFER BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key11766906
Report Number2438477-2021-00015
Device Sequence Number3157768
Product Code IKX
UDI-Device Identifier00822383225555
UDI-Public822383225555
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2021
Report Date (Section F) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number12005KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2017
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Date Report Sent to FDA05/03/2021